Prof Alexander Premet

Emeritus Professor

Full contact details
View graph of relations

Publications

  1. 2019
  2. Published

    Classification of the maximal subalgebras of exceptional Lie algebras over fields of good characteristic

    Premet, A. & Stewart, D., 1 Oct 2019, In: Journal of the American Mathematical Society. 32, 4, p. 965-1008 44 p.

    Research output: Contribution to journalArticlepeer-review

  3. 2017
  4. Published

    A modular analogue of Morozov's theorem on maximal subalgebras of simple Lie algebras

    Premet, A., Apr 2017, In: Advances in Mathematics. 311, p. 833–884 32 p.

    Research output: Contribution to journalArticlepeer-review

  5. Published

    Generic stabilizers associated with a peculiar half-spin representation. Appendix to: SPINORS AND ESSENTIAL DIMENSION by S. Garibaldi and R. Guralnick

    Garibaldi, S., Guralnick, R. M. & Premet, A., 2017, In: Compositio Mathematica. 153, 3

    Research output: Contribution to journalArticlepeer-review

  6. Published

    Quantizing Mishchenko-Fomenko subalgebras for centralizers via affine W-algebras

    Arakawa, T. & Premet, A., 2017, In: Transactions of the Moscow Mathematical Society . 78, 2, p. 217-234 17 p.

    Research output: Contribution to journalArticlepeer-review

  7. 2016
  8. Published

    RIGID ORBITS AND SHEETS IN REDUCTIVE LIE ALGEBRAS OVER FIELDS OF PRIME CHARACTERISTIC

    Premet, A. & Stewart, D. I., 2016, In: Journal of the Institute of Mathematics of Jussieu. 17, 3, p. 583-613 31 p.

    Research output: Contribution to journalArticlepeer-review

  9. 2015
  10. Published

    Regular derivations of truncated polynomial rings

    Premet, A., Avitabile, M. (ed.), Feldvoss, J. (ed.) & Weigel, T. (ed.), Nov 2015, Lie Algebras and Related Topics. Contemporary Mathematics: American Mathematical Society, Vol. 652. p. 123-139 17 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

  11. 2014
  12. Published

    Derived subalgebras of centralisers and finite W-algebras

    Premet, A. & Topley, L., 9 Jul 2014, In: Compositio Mathematica. 150, 9, p. 1485-1548

    Research output: Contribution to journalArticlepeer-review

  13. Published

    MULTIPLICITY-FREE PRIMITIVE IDEALS ASSOCIATED WITH RIGID NILPOTENT ORBITS

    Premet, A., 15 Apr 2014, In: Transformation Groups. 19, 2, p. 569-641 72 p.

    Research output: Contribution to journalArticlepeer-review

  14. 2013
  15. Published

    The Hesselink stratification of nullcones and base change

    Clarke, M. C. & Premet, A., 2013, In: Inventiones mathematicae. 191, 3, p. 631-669 38 p.

    Research output: Contribution to journalArticlepeer-review

  16. 2011
  17. Published

    Enveloping algebras of Slodowy slices and Goldie rank

    Premet, A., Sep 2011, In: Transformation Groups. 16, 3, p. 857-888 31 p.

    Research output: Contribution to journalArticlepeer-review

Previous 1 2 3 Next

Research Explorer downloads

88

Research output: Contribution to journalArticlepeer-review

72
61

Research output: Contribution to journalArticlepeer-review

58

Research output: Contribution to journalArticlepeer-review